# SDR 9JLA2021100717376

- Difficulty date: October 2, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N563CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605563
- Aircraft time: 5,761 hours, 4,084 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: P2954D528012
- Part serial: NCI7700
- Condition: Leaking
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE RIGHT SIDE HORIZONTAL STABILIZER PNEUMATIC BOOT FAILS TO INFLATE AND HAS ASSOCIATED YELLOW MASTER CAUTION WHEN IN AUTO OR MANUAL MODES. CREW NOTED A BUBBLE AND AREA NOT INFLATING ON UPPER INBOARD AREA OF BOOT. THE MAINTENANCE TEAM CONFIRMED THE DISCREPANCY AND REPLACED THE RIGHT HORIZ STAB TAIL DEICE BOOT WITH NEW. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
